# SDR AALA202104149002

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 40,782 hours, 14,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347285600600
- Condition: Broken
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MISSING ATTACHMENT POINT FOUND ON SEAT TRACK Y254 L=2.929 INCHES, W=0.595 INCHES. PERFORMED A SPLICER REPAIR ON SEAT TRACK Y254 BETWEEN FR47.1 TO FR47.2. PER EA NUMBER 326650.
